# SDR UIEA2018022200262

- Difficulty date: February 21, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 86,641 hours, 18,409 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Unknown
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK WHEN SELECTED OFF DOES NOT PRODUCE A PACK OFF LIGHT ON OVER HEAD PANEL OR LT PACK EICAS MESSAGE.  OPS CHECKED THE LT PACK IAW AMM 21-51-00, CANNOT REPRODUCE FAULT.
